Children’s Advil Recall

National News
children's advil_1535483826033.jpg.jpg

There’s an important recall to tell you about.

Pfizer is voluntarily recalling a specific lot of “Children’s Advil Suspension Bubble Gum flavored 4 fluid ounce bottles” due to potential overdose concerns.

At issue, the dosage cup provided, is marked in teaspoons and the instructions on the label are described in milliliters.

Pfizer concludes that the use of the product with unmatched dosing instructions has a chance of being associated with potential overdose.

The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

This lot of Children’s Advil Suspension Bubble Gum flavor was distributed nationwide from May 2018 through June 2018.

Consumers who have purchased this product are urged to return it to the store for a full refund.

Copyright 2020 Nexstar Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Don't Miss

More Don't Miss

Trending Stories